# SDR UIEA2018052500956

- Difficulty date: May 25, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,823 hours, 17,943 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P2193
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN,  UNABLE RESTART.  REMOVED AND REPLACED THE APU AND OPS CHECKED GOOD IAW AMM 49-11-01.
